# SDR NSVA200300007

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 25,816 hours, 28,468 cycles
- Engine: Ge CT79B
- Engine time: 16,851 hours, 18,111 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Overheat Sensor
- Part number: 1734362450
- Condition: Intermittent
- Location: Tail  Pipe
- Part time: 3,380 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D, C

## Discrepancy

LGA-On take off roll, RH engine "Tail Pipe Hot" light illuminated. Take off was aborted, aircraft taxied back to gate. MX performed ground run, light did not illuminate, OP's check good. Aircraft returned to service, suspect moisture interfred with operation of sensor.
